# SDR DALA2022052603669

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 71,234 hours, 28,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8749918) DURING INSPECTION FOUND AISLE EXIT SIGN INOP ROW 22. REPAIRED WIRE W3142-0058-20 FOR EMERGENCY EXIT LIGHT L1070. REF B737 WDM 33-51-13 SHEET 1 PG 2 AND B737 SWPM CHAPTER 20.
